Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 119, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 12, 2018, 7:35 PM EST for Gwinnett County, Georgia. It took effect at Nov 12, 2018, 11:06 PM EST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2018, 7:35 PM EST (00:35 UTC)
- In effect from
- Nov 12, 2018, 11:06 PM EST
- Expired
- Nov 13, 2018, 5:22 PM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 10.29 ft at Nov 13, 2018, 5:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
030
WGUS42 KFFC 130035
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
735 PM EST Mon Nov 12 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-131435-
/O.NEW.KFFC.FL.W.0119.181113T0406Z-181114T0000Z/
/SWEG1.1.ER.181113T0406Z.181113T0600Z.181113T1800Z.NO/
735 PM EST Mon Nov 12 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Suwanee Creek near Suwanee.
* From this evening until Tuesday evening.
* At 715 PM Monday the stage was 7.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 8 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 8.3 feet by early Tuesday morning.The river will fall below
flood stage by Tuesday afternoon.
* At 8 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$3 follow-up statements
141
WGUS82 KFFC 130935
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
435 AM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-132334-
/O.EXT.KFFC.FL.W.0119.000000T0000Z-181114T1350Z/
/SWEG1.1.ER.181113T0209Z.181113T1200Z.181114T0750Z.NO/
435 AM EST Tue Nov 13 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Suwanee Creek near Suwanee.
* Until Wednesday morning.
* At 4 AM Tuesday the stage was 10.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 10.5 feet by this morning.
The river will fall below flood stage early Wednesday morning.
* At 11 feet...Moderate begins in the Suwanee Creek Park...Martin
Farm Park and George Pierce Park. The Suwanee Creek Greenway is
flooded with 1 to 3 feet of water. Water reaches the Swift Atlanta
Company parking lot. Portions of the Suwanee Creek Road flood near
the Bennett Creek bridge. Flooding expands into the yards off Bend
Creek Trail and Mill Creek Run. A large portion of the playground
behind the Suwanee Elementary School will be flooded. The water
level will reach the bottom of the Martin Farm Road bridge.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$500
WGUS82 KFFC 131159
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
659 AM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Etowah River near East Canton affecting Cherokee County
Little River near Woodstock affecting Cherokee County
Tallapoosa River near Tallapoosa affecting Haralson County
Big Creek near Cumming affecting Forsyth County
Suwanee Creek near Suwanee affecting Gwinnett County
GAC313-140159-
/O.CON.KFFC.FL.W.0121.000000T0000Z-181115T1639Z/
/CHCG1.1.ER.181113T0143Z.181114T1600Z.181115T1039Z.UU/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday morning.
* At 6 AM Tuesday the stage was 16.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 17.3 feet by tomorrow late
morning. The river will fall below flood stage Thursday morning.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC057-140159-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181113T0243Z.181113T1130Z.000000T0000Z.UU/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Etowah River near East Canton.
* Until further notice.
* At 6 AM Tuesday the stage was 19.2 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 17 feet.
* At 20.0 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-140159-
/O.CON.KFFC.FL.W.0115.000000T0000Z-000000T0000Z/
/WODG1.1.ER.181112T2313Z.181113T0530Z.000000T0000Z.NO/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Little River near Woodstock.
* Until further notice.
* At 6 AM Tuesday the stage was 11.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage occurs. Minor flooding will occur in
the woodlands and fields upstream and downstream from the gage at
Old Georgia Highway 5. A public boat ramp just downstream and on
the right bank from the bridge will be under one foot of water. Low
lying areas of the South Cherokee Recreation Park and the soccer
fields off Druw Cameron Drive will begin to flood.
&&
LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
3418 8456 3414 8447
$$
GAC143-140159-
/O.CON.KFFC.FL.W.0127.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.181113T0656Z.181113T1030Z.000000T0000Z.NO/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Tallapoosa River near Tallapoosa.
* Until further notice.
* At 6 AM Tuesday the stage was 16.2 feet...and falling slowly.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 16.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 78.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-140159-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.181112T1940Z.181113T0600Z.000000T0000Z.UU/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Big Creek near Cumming.
* Until further notice.
* At 6 AM Tuesday the stage was 7.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* At 8 feet...Minor flooding will expand into the natural flood
plain of the creek upstream and downstream from the gage at Atlanta
Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
the Big Creek Greenway will be under a foot or two of water. The
areas under the Georgia 400 Highway and McFarland Road will be
covered with around three feet of water. A portion of the sidewalk
under Majors Road will be covered with around four feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-140159-
/O.EXT.KFFC.FL.W.0102.000000T0000Z-181116T1200Z/
/APHG1.1.ER.181112T1851Z.181114T1200Z.181116T0600Z.NO/
659 AM EST Tue Nov 13 2018
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Friday morning.
* At 6 AM Tuesday the stage was 10.2 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 7.0 feet.
* The river will continue rising to near 10.8 feet by tomorrow
morning. The river will fall below flood stage early Friday
morning.
* At 11 feet...Moderate flooding begins and occurs upstream and
downstream from the gage on Kimball Bridge Road near Rock Mill
Park. Backyards of homes off Seale Drive and Gunter Court and
portions of the Golf Club of Georgia are under two feet of water.
Backyards of homes off Jade Cove Circle and La View Circle near
Roswell begin to flood. The Big Creek Greenway will be flooded up
to 5 feet deep and will be closed. A large portion of the YMCA
Campground off Preston Ridge Road will be under 3 feet of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-140159-
/O.CON.KFFC.FL.W.0119.000000T0000Z-181114T1350Z/
/SWEG1.1.ER.181113T0209Z.181113T1200Z.181114T0750Z.NO/
659 AM EST Tue Nov 13 2018
The Flood Warning continues for
The Suwanee Creek near Suwanee.
* Until Wednesday morning.
* At 6 AM Tuesday the stage was 10.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 10.5 feet by this morning.
The river will fall below flood stage after early Wednesday morning.
* At 11 feet...Moderate begins in the Suwanee Creek Park...Martin
Farm Park and George Pierce Park. The Suwanee Creek Greenway is
flooded with 1 to 3 feet of water. Water reaches the Swift Atlanta
Company parking lot. Portions of the Suwanee Creek Road flood near
the Bennett Creek bridge. Flooding expands into the yards off Bend
Creek Trail and Mill Creek Run. A large portion of the playground
behind the Suwanee Elementary School will be flooded. The water
level will reach the bottom of the Martin Farm Road bridge.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$099
WGUS82 KFFC 132222
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
522 PM EST Tue Nov 13 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-132252-
/O.CAN.KFFC.FL.W.0119.000000T0000Z-181114T1350Z/
/SWEG1.1.ER.181113T0209Z.181113T1000Z.181113T2100Z.NO/
522 PM EST Tue Nov 13 2018
The Flood Warning is cancelled for
The Suwanee Creek near Suwanee.
* This takes effect immediately.
* At 415 PM Tuesday the stage was 7.9 feet...and falling.
* Flood stage is 8 feet.
* The creek/river will continue to fall tonight though could rise
above action to close to minor flood levels by Thursday.
* At 8 feet...Flood Stage is reached. Minor flooding begins along
the creek upstream and downstream from the gage at U S Highway 23
or Buford Highway. Portions of the Suwanee Creek Park off of
Suwanee Creek Trail begin to flood to Martin Farm Road. This will
also include areas behind the Suwanee Elementary School and the
George Pierce Park.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 12, 6:05 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Nov 12, 6:05 PM EST, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 605 PM EST Mon Nov 12 2018 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 259 PM EST Mon Nov 12 2018/ SHORT TERM /Tonight through Tuesday Night/... Wet conditions will continue through the short term periods. As an upper level wave deepens into a low over Texas by tomorrow afternoon and slowly shifts into the lower Mississippi Valley overnight Tuesday, several weak surface lows will lift out of the Gulf of Mexico. Overrunning across the area ahead of the surface waves, will bring periods of heavy rain through Tuesday afternoon. Winds will be east through daybreak across much of the area before shifting to the northwest through the late morning hours. The proximity of the surface waves will keep rain chances categorical across much of central GA with chances across much of north and northwest GA Abundant clouds will keep temperatures from changing too much across the area, with afternoon highs below normal and overnight lows near normal. Atwell LONG TERM /Wednesday through Monday/... No significant deviation from previous forecast trends through the extended forecast period. Strongly diffluent upper pattern over the region Wednesday ahead of the deep upper low digging into the Lower Mississippi Valley. Should see more rounds of heavy rain through at least early Thursday with this pattern. Medium-range models continue to show little instability Wednesday through Thursday, and severe thunderstorm chances look low. However, northwestern half of the forecast area will be coming off of a very wet short-term forecast period and precipitable water values will remain seasonally very high across the southeastern half, so flooding potential will remain an issue. Upper low quickly begins filling and lifting northeast by Thursday bringing a quick end to the precipitation. Models in good agreement on showing the upper flow undergoing a rapid de- amplification as the low lifts out keeping the coldest air well north of the state. Dry weather and cool to seasonal temperatures for the end of the work week, through the weekend and into the beginning of next week. 20 && HYDROLOGY... Latest storm totals indicate potential for an additional 2 to 4 inch rainfall across the area with locally higher amounts through Thursday. The heaviest rainfall is forecast mainly through Wednesday morning across north Georgia with additional amounts across central Georgia Wednesday into Thursday. Have issued a Flood Watch for north and portions of central GA generally along and north of a La Grange to Homer line. We may need to extend the watch in time and area as confidence grows in forecast of wave Wednesday into Thursday. && .AVIATION... 00Z Update... IFR and some MVFR ceilings through the overnight into Tuesday along with IFR-MVFR vsbys in Showers/Rain/Drizzle/Fog. Some improvement to MVFR ceilings and VFR vsbys on Tuesday but it could be very slow to occur. Surface winds ENE around 10 kts or less becoming W-N around 10 kts or less for Tuesday. //ATL Confidence...00Z Update... Low confidence for vsbys. Medium confidence for all other elements. Low to medium confidence for timing of improvement Tuesday. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 45 55 43 48 / 100 100 50 60 Atlanta 48 52 43 49 / 100 100 40 70 Blairsville 43 50 37 49 / 100 90 30 60 Cartersville 46 50 40 49 / 100 100 30 60 Columbus 56 60 46 53 / 100 100 50 80 Gainesville 44 53 42 48 / 100 100 40 60 Macon 55 61 47 52 / 90 100 50 70 Rome 46 49 39 48 / 100 90 30 60 Peachtree City 49 54 43 50 / 100 100 40 70 Vidalia 60 71 51 56 / 60 80 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday morning for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Heard...Henry...Jackson...Lumpkin... Meriwether...Murray...Newton...North Fulton...Paulding... Pickens...Pike...Polk...Rockdale...South Fulton...Spalding... Towns...Troup...Union...Walker...Walton...White...Whitfield. && AVIATION...BDL
Hazardous weather outlook, Nov 12, 3:36 PM EST, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 336 PM EST Mon Nov 12 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 336 PM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A Flood Watch is in effect for portions of north and central GA through Wednesday morning... Rainfall, heavy at times, will continue through the overnight hours. Up to 2 inches of additional rainfall is possible, with locally higher amounts possible. With this heavy rainfall localized flooding will also be possible. Refer to the Flood Watch for more information. Thunderstorms are also possible, mainly in central Georgia. The primary hazards with any thunderstorm will be heavy rainfall and gusty winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... An extended period of rain is expected through early Thursday. The rain could be heavy at times with isolated thunderstorms for portions of central Georgia. As the rain occurs, an increased threat for river and stream flooding is expected by the middle of the week. Localized flash flooding is possible as well, especially across the higher terrain of north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Nov 12, 7:21 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EST MON NOV 12 2018
GAZ016-023>025-130145-
Hall GA-Banks GA-Jackson GA-White GA-
721 PM EST MON NOV 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR HALL...BANKS...NORTHERN JACKSON
AND WHITE COUNTIES UNTIL 845 PM EST...
At 718 PM EST...previous heavy rain from continued showers were
across the area bringing a threat for localized minor flooding.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Cleveland, Homer, Braselton,
Flowery Branch, Oakwood, Lula, Maysville, Hoschton, Clermont, Helen,
Pendergrass, Gillsville, Talmo, Unicoi State Park, Candler,
Robertstown and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3475 8363 3465 8366 3455 8362 3451 8367
3443 8361 3449 8354 3446 8340 3432 8339
3426 8334 3421 8336 3418 8339 3410 8379
3417 8406 3420 8399 3428 8393 3441 8398
3452 8383 3466 8388 3479 8381 3480 8368
TIME...MOT...LOC 0018Z 254DEG 39KT 3442 8368The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:21 PM EST | Special Weather Statement | FFC | Banks, Hall, White | 84 min |
| Nov 12, 8:38 PM EST | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Nov 12, 8:55 PM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Nov 12, 9:09 PM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Nov 12, 9:26 PM EST | River Flood Warning | FFC | Polk | 24 hr |
| Nov 12, 10:00 PM EST | River Flood Warning | FFC | Cherokee | 24 hr |
| Nov 12, 10:33 PM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Nov 12, 10:52 PM EST | River Flood Warning | FFC | Bartow | 24 hr |
| Nov 12, 11:08 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Nov 13, 2:24 AM EST | River Flood Warning | FFC | Haralson | 10 hr |
| Nov 13, 9:23 AM EST | River Flood Warning | FFC | Floyd | 6 days |
| Nov 13, 10:30 AM EST | River Flood Warning | FFC | Cobb, Douglas | 38 hr |
| Nov 13, 11:11 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Nov 13, 11:15 AM EST | River Flood Warning | FFC | Barrow, Jackson | 56 hr |
| Nov 13, 2:20 PM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more | 41 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Floyd | 5 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Nov 13, 5:54 PM EST | River Flood Warning | FFC | Gordon | 21 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.